# SDR AALA20150922018

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 19,489 hours, 7,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC HOLE PROBE IAW CARD J1698.  INBD AFT HOLE IN FWD SEAT TRACK AT STATION 727B, RBL 24.75 HAS CRACK INDICATIONS.  ACCOMPLISHED PERMANENT REPAIR IAW EA 254594 DATED 9 22 2015.
